# SDR REXA2019041900659

- Difficulty date: April 19, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 25,589 hours, 23,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BMI0006002
- Condition: Defective
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EXTERIOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED FWD LT EMER LIGHT HOUSING IAW AMM 33-51-21 OPS CHK GOOD OK FOR SVC.
